# SDR DL73K010475

- Difficulty date: March 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 50,025 hours, 39,795 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT FOUND WITH MIGRATING BEARING RESULTING IN  OVERSIZED MOUNT HOLES.  REPAIR PER ER/A 401250-14AD.
